# SDR SWAA2024122372990

- Difficulty date: November 30, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 29,980 hours, 14,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661BB HAS SEVERAL FASTENER HOLES DAMAGED ; PULLED SURFACE & CRACKING.<[01] FILLED DAMAGED HOLES; APPLIED PRE-PREG REPAIR PLIES AND COOKED REPAIR PER SRM 51-70-05-2R-9.;[02] ENTERED IN ERROR;[03] REPAIRED DAMAGED FASTENER HOLES PER SRM 51-70-05-2R-9.;[04] VERIFIED REPAIR OF HOLES PER SRM 51-70-05-2R-9.;[05] OK TO RESIN SEAL REPAIR PER SRM 51-70-08-0G-0;[06] OK TO APPLY RESIN CA# 5;[07] APPLIED RESIN SEAL AND DECORATIVE FINISH PER SRM 51-70-08-0G-0;[08] INSPECTED APPLIED RESIN SEAL AND DECORATIVE FINISH PER SRM 51-70-08-0G-0
